# SDR UIEA2018041800724

- Difficulty date: April 18, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,133 hours, 16,355 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Loose
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT EICAS MESSAGE.  TROUBLESHOT IAW W/D 30-41-12, AND FIM 30-41 F/T 802 .   CONNECTOR D2898B, PINS 1 AND 2 115 VAC. VERIFY INTEGRITY S1 SWITCH AT PIN 6 D2898A. RESISTANCE CHECK OF WINDOW WITHIN LIMITS.  INSPECTED WINDOW SENSOR 1 AND FOUND LOOSE..  SECURED THE SENSOR AND PERFORMED WINDOW HEAT OPS CHECK IAW AMM 30-41-01. WINDOW HEAT SYSTEM CHECKED NORMAL.
